# SDR UALA2013070904782

- Difficulty date: July 5, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,470 hours, 14,163 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Condition: Clogged
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSINESS CLASS GALLEY DRAIN CLOGGED.  FOUND CLOGGED BETWEEN SINK AND DRAIN STRAINER. HAD TO STOP WORK DUE TO CATERING AMD AC MOVE.  IS FIRST CLASS GALLEY DRAIN CLOGGED.
